# SDR AALA201706269021

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 20,497 hours, 17,095 cycles
- System (JASC): 2140 · Heating System
- Part: Heat Exchanger
- Part number: 10028321
- Part serial: 172
- Condition: Dirty
- Location: Ac Bay
- Part time: 20,841 hours, 17,288 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. AT 1,000 FT. AFT FA CALLED AND REPORTED A STRONG BURNING ODOR. DECLARED EMERGENCY AND RETURNED TO BOS. ACCOMPLISHED DUAL HEAT EXCHANGER CLEANING.
